I used to take cymbalta for a tiny bit of anxiety (20mg.) I was dizzy and felt like I was rocking back and forth. It made me feel much better.That was 9 years ago. Last year I began being dizzy and had heart palp. My dr. did not think it was menopause nor ide want to increase my dose. I went to a female dr.who thinks it is anxiety and had me go back on cymbalta. It didn't make things any better. Now I am on 150 wellbutrin and feel terrible. She wants to get me up to 300 mg. I am wondering if anyone else feels like this. Would going on the birth control pill help?
If you recently stopped the Cymbalta, you could be experiencing withdrawal symptoms. If you recently started the Wellbutrin then you could be having some side effects. They are trnsient and should stop within the first 2 weeks. 300mgs is the therapuetic level for Wellbutrin (Bupropion). If the side effects get worse, don'T hesitate to contact the doctor.
Update~ I have been on prozac for 4 days now... I know it takes a while. Still dizzy and have heart palps. I have lost another pound! I have an appointment at an office that specializes in women and their problems... can't wait! It is so hard to keep going when I feel like this. The first thing I suggested to my dr. was hormones and he blew me off. Why do they not listen when we know our bodies? Thanks for listening!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Menopause Support - please, any advice is welcome. I am a 47 year old insulin dependent diabetic, i?
Posted 27 Apr 2011 • 1 answer
Posted 2 Oct 2011 • 6 answers
Posted 27 Oct 2011 • 3 answers
Posted 3 Sep 2012 • 5 answers
Posted 5 Aug 2016 • 2 answers